# SDR 99FDEA00254

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46973
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 466 - LEFT MLG HAS CORROSION ON EXT INSIDE OF BEAR STRUT AT O-RING GROOVE.  REMOVED AND REPLACED MLG EXT AND TORQUED BOLTS AS PER MM 32-11-04.  SERV STRUT PER MM 32-11-01.
